A member asked:
Disclaimer

i treated my yeast infection with diflucan (fluconazole) 150mg it has been 13days why do i still itch. should l be taking another treatment.?

1 doctor answer
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: This problem can only be solved by seeing your doctor and being evaluated face-to-face. After a thorough examination, your doctor should be able to tell you what's wrong and what to do about it.
Answered on Oct 24, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Christina Adberg
25 years experience Obstetrics and Gynecology
Wait, and . . .: It can take anywhere from 3 to 7 days for Diflucan to make you feel better. While you're waiting, you could use some over-the-counter cream like Gyne- ... Read More
3
3 thanks
A 39-year-old female asked:
Dr. Linda Spencer
35 years experience Dermatology
Several possibilitie: Among the possibilities: 1. Misdiagnosis. How was the yeast infection diagnosed? 2. Coexisting problem. Ii could be that you have another problem. ... Read More
4
4 thanks
A 28-year-old female asked:
Dr. Dale Kristle
39 years experience Gynecology
2-3 days: If you truly have a yeast infection, most patients get relief 2-3 days after treatment is completed.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month